Hi ladies I have notice a lot of talk about the vaccine on this forum so I wanted to know if anyone had any side effects more than just a sore arm?
My mother and two other friends have had nausea and vomiting with in 48hours of geting the vaccine. These people do not associate with each other had the vaccine out of 2 different batches and did not have diarrhea following the vomiting. This as well as no one else in their immediate family getting sick with the same symptoms has ruled out a stomach bug.
So I just thought I'd ask how the ones who have had it have found the experience?
i know many people who recently experienced nausea and vomitting with no other symptoms. Some know each other, others don't. i think it's something going around here :/
none has been able to get the vaccine yet.
I know of someone else who got the vaccine and experienced vomiting for a good 24 hours after. I do believe it is a side effect of the vaccine but that not everyone will experience the same side effects or symptoms. I also have heard that headaches are also a common side effect to the vaccine.
Last week I received the h1n1 FLumist nasal vaccination and I did get a low grade fever with nausea.(I am 25) It only lasted for a night and I was fine in the morning. I took Tylenol and it took away any fever I was experiencing... I think that the side effects are very small compared to what would happen if you actually got the virus. If its available to you then I would get it for sure...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.